Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 526, NWS Norman, OK

October 12, 2021Custer County, Washita County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Oct 12, 2021, 7:24 PM CDT for Custer County, Washita County, Oklahoma. It was in force for 51 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 12, 2021, 7:24 PM CDT (00:24 UTC)
Expired
Oct 12, 2021, 8:15 PM CDT
In force
51 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.75 in
Wind
70.0 mph

Counties Custer County, OK, Washita County, OK

The radar

The Altus AFB radar (KFDR), 122 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 12, 7:25 PM CDTTSTM WND GST 771 Wnw Burns Flat, OK
Oct 12, 7:50 PM CDTTSTM WND DMGClinton, OKROOF REMOVED FROM STRUCTURE ON EAST SIDE OF CLINTON. SEVERAL STUCTURES DAMAGED AT THE AIRPORT. TIME ESTIMATED BY RADAR.
Oct 12, 7:53 PM CDTTSTM WND DMG4 Wsw Clinton, OKSEMI TRUCK OVERTURNED ON I-40 NEAR EXIT 62
Oct 12, 8:01 PM CDTTORNADO1 Sse Arapaho, OKTIME AND LOCATION ESTIMATED BY RADAR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 12, 5:34 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2021-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 496 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2021-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 331 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
496 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
662 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
331 m²/s²
0-3 km storm-relative helicity
372 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted.

403 
WUUS54 KOUN 130024
SVROUN
OKC039-149-130115-
/O.NEW.KOUN.SV.W.0526.211013T0024Z-211013T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
724 PM CDT Tue Oct 12 2021

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Northwestern Washita County in western Oklahoma...
  Eastern Custer County in western Oklahoma...

* Until 815 PM CDT.

* At 724 PM CDT, a severe thunderstorm was located near Burns Flat,
  moving northeast at 25 mph.

  HAZARD...Golf ball size hail and 70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Weatherford, Clinton, Burns Flat, Arapaho, Canute, Custer City,
  Bessie, Foss and Stafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3530 9921 3543 9930 3578 9890 3548 9865
TIME...MOT...LOC 0024Z 242DEG 23KT 3539 9918 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

BRB
2 follow-up statements
276 
WWUS54 KOUN 130038
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
738 PM CDT Tue Oct 12 2021

OKC039-149-130115-
/O.CON.KOUN.SV.W.0526.000000T0000Z-211013T0115Z/
Washita OK-Custer OK-
738 PM CDT Tue Oct 12 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTH CENTRAL WASHITA AND EASTERN CUSTER COUNTIES...

At 737 PM CDT, a severe thunderstorm was located 5 miles east of
Foss, moving northeast at 30 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated. A 77 mph wind gust was measured at Clinton 
         airport at 725 PM CDT. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Weatherford, Clinton, Arapaho, Custer City, Bessie, Foss and
Stafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3534 9913 3547 9925 3577 9889 3549 9865
TIME...MOT...LOC 0037Z 239DEG 26KT 3548 9907 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

BRB
506 
WWUS54 KOUN 130054
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
754 PM CDT Tue Oct 12 2021

OKC039-149-130115-
/O.CON.KOUN.SV.W.0526.000000T0000Z-211013T0115Z/
Washita OK-Custer OK-
754 PM CDT Tue Oct 12 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTH CENTRAL WASHITA AND EASTERN CUSTER COUNTIES...

At 753 PM CDT, a severe thunderstorm was located near Clinton, moving
northeast at 25 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Weatherford, Clinton, Arapaho, Custer City and Stafford. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3542 9909 3551 9920 3577 9889 3552 9868
TIME...MOT...LOC 0053Z 236DEG 22KT 3554 9898 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

BRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 12, 5:57 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Oct 12, 5:57 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Norman OK
557 PM CDT Tue Oct 12 2021

...New AVIATION...

.SHORT TERM...
(This evening through Wednesday)
Issued at 311 PM CDT Tue Oct 12 2021

Will need to be relatively brief given the workload today. From a
meteorological standpoint here are our concerns/uncertainties.

1. Magnitude of low-level warm/moist advection will be the primary
driver for instability through the night. This is typical with
significant mid-latitude systems in the fall especially.

2. The potential for discrete/semi-discrete convective initiation
further south where DCVA forcing/height falls are less. This is
shown in some of the CAMs (i.e., HRRR, and FV3).

3. The degree of near-surface buoyancy and thus specifically where
convection will primarily be rooted could potentially modulate the
tornado threat to some degree. Low-level thermodynamic details are
always important for this.

Significant negative 500-mb height anomalies are associated with the
trough/closed low moving northeastward through the central Rockies
late today. The low-level response is quite significant and
impressive with a broad and strong low-level jet quickly modifying
the atmosphere with strong moisture advection. The net result will
be an instability/shear parameter space that is anomalous and quite
supportive of tornadoes. The primary limiting factors to a more
significant tornado event could be how convection initiates/evolves,
the details of near-ground buoyancy, and if timing of stronger
forcing for ascent/cap removal are out of phase. This is primarily
an issue for the Panhandles into southwest Kansas.

There is a conditional scenario of some development in the southwest
later this evening working toward central Oklahoma (re: some of the
HREF members). This may be primarily rooted within deeper moisture
surge and just above the ground, so may be slightly elevated.
Nevertheless, strong effective shear and steepening mid-level lapse
rates could yield at least a large hail damaging wind threat if this
scenario does evolve.

Ultimately, later in the evening, shear vector orientation and
surging Pacific front should result in an evolution toward linear
mode, likely before the bulk of the convection enters our area.
Regardless of a more positive (north-northeast to south-southwest)
orientation of the linear convective system limiting the angle to
the deep shear vectors, the shear magnitudes will be enough for
some QLCS mesovortices and a QLCS tornado concern into the night,
and as far east as central Oklahoma. We will watch for rear-
inflow jets, surges/bows for localized enhanced wind/tornado
threat into the night.

BRB

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 311 PM CDT Tue Oct 12 2021

Will be brief with the long term. Ensemble mean amounts are more
than reasonable for another wave of convection Wednesday night
into Thursday across our southeast. This is induced by the next
low- amplitude shortwave but exacerbated by deep eastern Pacific
tropical connection with deep moisture driving precipitable water
values to quite anomalous levels. We issued a Flood Watch for this
concern. A quieter pattern will settle in this weekend into early
next week.

BRB

&&

.AVIATION...
(00Z TAFS)
Issued at 553 PM CDT Tue Oct 12 2021

MVFR conditions this evening at most sites. There will be a few
storms across western Oklahoma this evening and will intro a
mention at WWR with better storm chances at most sites after
midnight into the first part of the morning tomorrow. Rain should
end of from west to east toward the end of the forecast with
clearing skies out west and ceilings rising to VFR farther east.
Gusty southeast winds will shift to the south and southwest and
decrease overnight.

&&

.UPPER AIR...
Issued at 1243 PM CDT Tue Oct 12 2021

An Upper Air flight is planned for 00Z and 03Z this evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  65  77  60  75 / 100  30  30  30
Hobart OK         58  77  57  80 / 100   0  20  20
Wichita Falls TX  66  80  63  80 /  90  40  40  30
Gage OK           48  73  47  77 /  70   0   0  10
Ponca City OK     63  75  54  75 / 100  30  10  30
Durant OK         69  79  65  78 /  60  90  90  70

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from Wednesday evening through Thursday evening for
     OKZ043-047-048-050>052.

TX...None.
&&

SHORT TERM...12
LONG TERM....12
AVIATION...30
Hazardous weather outlook, Oct 12, 12:07 PM CDT, 7 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1207 PM CDT Tue Oct 12 2021

OKZ004>048-050>052-TXZ083>090-131715-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1207 PM CDT Tue Oct 12 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...This Afternoon and Tonight

.Thunderstorms...
Scattered showers and some storms will remain possible through the
afternoon hours. The severe potential with these storms is low
although small hail could be possible with the stronger storms.

There is a risk for severe storms later this evening into
Wednesday morning. Individual storms are expected to develop in
the Texas Panhandle and far western Oklahoma this evening and
eventually develop into a line as they move east across the area.
In addition to this activity, a few storms may develop ahead of
the line across southwest Oklahoma by sunset and move into
central Oklahoma this evening. Large hail up to baseballs,
damaging winds up to 70 mph, and a few tornadoes will be possible
with the initial storms but then damaging winds will become an
increasing concern with the line of storms overnight.

With the severe weather expected to take place during the
nighttime into morning hours, make sure you have multiple ways to
receive warnings.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will be needed this evening into Wednesday
morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

.Thunderstorms...
Ongoing severe weather will be possible across portions of
Oklahoma and north Texas Wednesday morning as thunderstorms and a
cold front continues to move across the area. Damaging winds will
be the primary concern.

Thunderstorms will remain possible across portions of central and
southern Oklahoma and western north Texas through Wednesday
evening before rain chances spread back north and continue
Thursday. The severe potential will diminish by Wednesday
afternoon. However, heavy rain will to be a concern.

.Heavy Rain...
Heavy rainfall Wednesday and Thursday could cause flooding in some
areas, especially in parts of south central and southeastern
Oklahoma where a Flood Watch is in effect for Wednesday night and
Thursday.

In the hours before

Special weather statement, Oct 12, 3:42 PM CDT, 3 hours 42 minutes before
Special Weather Statement
National Weather Service Norman OK
342 PM CDT Tue Oct 12 2021

OKZ008-013-122115-
Kay OK-Noble OK-
342 PM CDT Tue Oct 12 2021

...A strong thunderstorm will impact portions of southeastern Kay and
north central Noble Counties through 415 PM CDT...

At 340 PM CDT, Doppler radar was tracking a strong thunderstorm near
Red Rock, moving northeast at 40 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...A significant amount of hail could occur causing
         accumulations on roads and briefly impacting travel.

Locations impacted include...
Ponca City, Kaw City, Red Rock, Marland, Kildare and southwestern Kaw
Lake.

LAT...LON 3675 9684 3675 9689 3668 9693 3669 9702
      3670 9704 3668 9706 3666 9706 3664 9705
      3660 9704 3659 9706 3658 9702 3658 9696
      3640 9716 3645 9728 3686 9710
TIME...MOT...LOC 2040Z 208DEG 33KT 3648 9718

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

BRB
Special weather statement, Oct 12, 4:14 PM CDT, 3 hours 10 minutes before
Special Weather Statement
National Weather Service Norman OK
414 PM CDT Tue Oct 12 2021

OKZ008-122145-
Kay OK-
414 PM CDT Tue Oct 12 2021

...A strong thunderstorm will impact portions of eastern Kay County
through 445 PM CDT...

At 413 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles east of Ponca City, moving northeast at 40 mph.

HAZARD...Up to nickel size hail.

SOURCE...Radar indicated.

IMPACT...A significant amount of hail could occur causing
         accumulations on roads and briefly impacting travel.

Locations impacted include...
Ponca City, Kaw City, Hardy and Kaw Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3678 9675 3678 9679 3677 9679 3677 9682
      3674 9683 3675 9687 3675 9689 3668 9693
      3669 9702 3670 9704 3667 9707 3668 9709
      3700 9695 3700 9675
TIME...MOT...LOC 2113Z 207DEG 33KT 3671 9697

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

BRB
Special weather statement, Oct 12, 5:03 PM CDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Norman OK
503 PM CDT Tue Oct 12 2021

OKZ033-034-036-122230-
Harmon OK-Greer OK-Jackson OK-
503 PM CDT Tue Oct 12 2021

...A strong thunderstorm will impact portions of west central
Jackson, eastern Harmon and southwestern Greer Counties through 530
PM CDT...

At 501 PM CDT, radar, and visual observations from live tower cam
imagery, shows increasingly organized developing thunderstorm near
Gould moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mangum, Gould and McQueen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Storm intensity is increasinga and severe weather may develop
rapidly. Be certain to monitor local radio stations and available
television stations for additional information and possible warnings
from the National Weather Service.

&&

LAT...LON 3453 9974 3456 9990 3499 9978 3491 9947
TIME...MOT...LOC 2201Z 201DEG 31KT 3465 9979

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

BRB
Special weather statement, Oct 12, 5:22 PM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Norman OK
522 PM CDT Tue Oct 12 2021

TXZ084-087-088-122245-
Foard TX-Knox TX-Baylor TX-
522 PM CDT Tue Oct 12 2021

...A strong thunderstorm will impact portions of southeastern Foard,
eastern Knox and northwestern Baylor Counties through 545 PM CDT...

At 521 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rhineland, moving north at 35 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Munday, Goree, Red Springs, Vera and Rhineland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3342 9952 3347 9970 3387 9962 3379 9931
TIME...MOT...LOC 2221Z 198DEG 31KT 3350 9961

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

BRB
Special weather statement, Oct 12, 5:26 PM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Norman OK
526 PM CDT Tue Oct 12 2021

OKZ021-033-034-122300-
Harmon OK-Beckham OK-Greer OK-
526 PM CDT Tue Oct 12 2021

...A strong thunderstorm will impact portions of northeastern Harmon,
western Greer and southeastern Beckham Counties through 600 PM CDT...

At 526 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Vinson, moving north at 35 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This storm will remain over mainly rural areas of northeastern
Harmon, western Greer and southeastern Beckham Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3477 9966 3481 9984 3519 9980 3514 9949
TIME...MOT...LOC 2226Z 195DEG 29KT 3484 9974

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

BRB
Special weather statement, Oct 12, 7:19 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Norman OK
719 PM CDT Tue Oct 12 2021

OKZ035>038-TXZ085-130045-
Kiowa OK-Tillman OK-Comanche OK-Jackson OK-Wilbarger TX-
719 PM CDT Tue Oct 12 2021

...Strong thunderstorms will impact portions of northwestern
Comanche, eastern Jackson, southeastern Kiowa, western Tillman and
northeastern Wilbarger Counties through 745 PM CDT...

At 719 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles west of Frederick to 6 miles southeast
of Fargo. Movement was north at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Frederick, Snyder, Tipton, Mountain Park, Davidson, Roosevelt,
Manitou, Headrick, Cooperton, Fargo, Tom Steed Reservoir and
northwestern Wichita Mountains Wildlife Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3486 9870 3494 9915 3427 9930 3420 9905
TIME...MOT...LOC 0019Z 201DEG 28KT 3441 9911 3422 9921

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

BRB

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 7:12 PM CDTTornado WarningOUNWashita14 min
Oct 12, 7:19 PM CDTSpecial Weather StatementOUNTillman26 min
Oct 12, 7:40 PM CDTTornado WarningOUNComanche, Kiowa, Tillman50 min
Oct 12, 8:02 PM CDTTornado Warning Tornado observedOUNBlaine, Custer, Dewey43 min
Oct 12, 8:12 PM CDTTornado WarningOUNComanche, Kiowa, Tillman48 min
Oct 12, 8:41 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Custer, Dewey49 min
Oct 12, 8:46 PM CDTTornado WarningOUNBlaine, Custer, Dewey44 min
Oct 12, 8:53 PM CDTTornado WarningOUNCaddo, Comanche, Kiowa, Washita52 min
Oct 12, 9:43 PM CDTTornado WarningOUNCaddo32 min
Oct 12, 10:49 PM CDTSpecial Weather StatementOUNCanadian41 min
Oct 12, 10:58 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Harper, Woods, Woodward77 min
Oct 13, 12:14 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Harper, Woods, Woodward61 min
Oct 13, 12:38 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Roger Mills, Woodward67 min
Oct 13, 1:14 AM CDTSevere Thunderstorm WarningOUNEllis, Harper, Major, Woods, Woodward61 min
Oct 13, 1:44 AM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Roger Mills46 min
Oct 13, 2:02 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNAlfalfa, Woods29 min
Oct 13, 2:06 AM CDTSpecial Weather StatementOUNBeckham24 min
Oct 13, 2:23 AM CDTSpecial Weather StatementOUNDewey, Major37 min
Oct 13, 2:29 AM CDTSpecial Weather StatementOUNBeckham31 min
Oct 13, 2:58 AM CDTSpecial Weather StatementOUNAlfalfa, Blaine, Dewey, Grant, Major47 min
Oct 13, 3:00 AM CDTSpecial Weather StatementOUNCuster, Greer, Harmon, Jackson, Washita45 min
Oct 13, 3:35 AM CDTSpecial Weather StatementOUNGarfield, Grant, Kingfisher25 min
Oct 13, 3:41 AM CDTSpecial Weather StatementOUNCaddo, Kiowa, Tillman34 min
Oct 13, 3:56 AM CDTSpecial Weather StatementOUNGarfield, Kay, Kingfisher, Noble49 min
Oct 13, 4:11 AM CDTSpecial Weather StatementOUNCaddo, Canadian49 min
Oct 13, 4:25 AM CDTSevere Thunderstorm WarningOUNKay39 min
Oct 13, 4:41 AM CDTSpecial Weather StatementOUNTillman49 min
Oct 13, 4:45 AM CDTSpecial Weather StatementOUNLogan, Noble, Payne45 min
Oct 13, 4:59 AM CDTSpecial Weather StatementOUNCleveland, Comanche, Grady, Oklahoma46 min
Oct 13, 5:07 AM CDTTornado WarningOUNCanadian, Oklahoma23 min
Oct 13, 5:27 AM CDTTornado WarningOUNOklahoma18 min
Oct 13, 5:31 AM CDTSpecial Weather StatementOUNLincoln, Payne29 min
Oct 13, 5:41 AM CDTSpecial Weather StatementOUNCleveland, Grady, McClain, Oklahoma, Stephens49 min
Oct 13, 5:44 AM CDTTornado WarningOUNLincoln, Logan, Oklahoma18 min
Oct 13, 5:59 AM CDTSpecial Weather StatementOUNLincoln46 min
Oct 13, 6:06 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, McClain24 min
Oct 13, 6:27 AM CDTSpecial Weather StatementOUNGarvin, Lincoln, Pottawatomie33 min
Oct 13, 6:44 AM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma2 hr
Oct 13, 6:55 AM CDTSpecial Weather StatementOUNPontotoc, Seminole50 min
Oct 13, 6:57 AM CDTSpecial Weather StatementOUNCarter, Garvin, Love, Murray48 min
Oct 13, 7:19 AM CDTTornado WarningOUNPontotoc, Pottawatomie, Seminole26 min
Oct 13, 7:29 AM CDTAreal Flood AdvisoryOUNPottawatomie3 hr
Oct 13, 7:44 AM CDTSpecial Weather StatementOUNCoal, Hughes, Pontotoc, Seminole46 min
Oct 13, 8:07 AM CDTTornado WarningOUNHughes23 min
Oct 13, 2:54 PM CDTSpecial Weather StatementOUNBryan66 min
Oct 13, 3:17 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan3 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.